# SDR MALA030257

- Difficulty date: April 18, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Wing To Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER TO FUSELAGE CLOSING ANGLE CRACKED.  MAINTENANCE REPAIRED PER EO A53112.
